Show simple item record

dc.contributor.author KIMBROUGH, K
dc.date.accessioned 2010-03-09T15:34:43Z
dc.date.issued 1993-06
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1993LG29500001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF INTERNATIONAL MONEY AND FINANCE, 1993, 12 (3), pp. 227 - 248
dc.identifier.issn 0261-5606
dc.identifier.uri http://hdl.handle.net/10161/1966
dc.format.extent 227 - 248
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF INTERNATIONAL MONEY AND FINANCE
dc.relation.isversionof 10.1016/0261-5606(93)90013-2
dc.title OPTIMAL MONETARY POLICIES AND POLICY INTERDEPENDENCE IN THE WORLD-ECONOMY
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1993LG29500001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 12

Files in this item

This item appears in the following Collection(s)

Show simple item record